# SDR SWIA200312453

- Difficulty date: September 3, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 3,675 hours, 3,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT FLOORBEAM RBL 9.0 I/B & O/B ATTACH ANGLES CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  ANGLES REPLACED IAW CRJ SRM 51-40-11.
